# SDR P5CA9601216

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Fitting
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT MAIN COWL FWD LATCH FORGING FITTING HAS A CRACK IN LATCH CUTOUT.  REMOVED RIVETS CLEANED CORROSION AND TREATED PER SRM 51-10-01, INSTALLED NEW RIVETS PER SRM 51-30-02.
